# SDR AALA202205107940

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 83,740 hours, 10,790 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 980G
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERTED TO JFK ACCOUNT OF MAINTENANCE WEATHER RADAR. CAPTAIN DECLARED EMERGENCY AND THE AIRCRAFT WAS OVERWEIGHT FOR LANDING. REPLACED RIGHT WEATHER TRANSCEIVER PER AMM 34-43-02.
